# SDR ASAA2023013051701

- Difficulty date: January 25, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 56,076 hours, 16,771 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 080707902
- Condition: Inoperative
- Location: Fuel Pump
- Part time: 1,479 hours, 527 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT THE RIGHT CENTER FUEL BOOST PUMP LIGHT ILLUMINATED. GROUNDED - YES. REMOVED RIGHT CENTER BOOST PUMP REF B737-800 AMM 28-22-41. COMPLETED STEPS A-1 THROUGH H-47 FOR RIGHT CENTER BOOST PUMP INSTALLATION REF AMM 28-22-41. REVERSED MEL 28-2E, PULLED COLLAR AND PUSHED IN BREAKER ON P92 PANEL FOR OPS CHECK. W MCCOMAS 41497 01-29-2023. COMPLETED STEPS H(28-33) FOR R/H CTR BOOST PUMP INSTALLATION REF AMM 28-22-41-400-801. OPS AND LEAK CHECK GOOD. NO OTHER DEFECTS NOTED. REMOVED PLACARDS. THIS CLEARS C/N 25085585 SEAMC AUSTIN NOTIFIED.
